# SDR P2EA99100

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546422193M
- Condition: Delaminated
- Location: Nr 2 Te Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, THE LEFT WING NR 2 TRAILING EDGE SLAT WAS FOUND WITH DELAMINATION.  THE SLAT WAS REPAIRED IAW EO NR COO-CMP-3-57-149-99.  (M)
